Bevacizumab is the fi rst vascular endothelial growth factor-targeted agent shown to increase survival in patients receiving first- and second-line intravenous 5-FU-based chemotherapy for the treatment of metastatic colorectal cancer. Bevacizumab is typically well tolerated and its major side effects include hypertension, proteinuria, bleeding, gastrointestinal perforation and arterial thrombotic events. Although exfoliative dermatitis has been described as a side effect in 19% of patients, skin rash (type unspecified) has rarely been described in patients following infusion of bevacizumab. We recently reported the fi rst patient with colon cancer manifesting a correlation between rash and a positive drug response with bevacizumab. A 49-year old male with T3 N1 M1 rectal carcinoma received modified FOLFOX-6/bevacizumab, which he tolerated very well except for grade 2 skin rash related to bevacizumab. The rash continued to progress as the serum carcinoembryonic antigen decreased significantly. Computed tomography and positron emission tomography scan confirmed response to FOLFOX/bevacizumab. We therefore believe that this rash was linked to bevacizumab administration and correlated with response to therapy. Grade 1/2 rash has been described in patients after infusion of bevacizumab in initial phase I and II studies. Skin rash was observed in 34% and 46% of patients in the Kabbinavar's study receiving 5 mg/kg dose and 10 mg/kg respectively but no patient developed > grade 3 rash. This toxicity was not well described in pivotal phase III studies. On the other hand, acneiform rash occurs in > 90% patients who receive cetuximab and panitumumab, severity of which appears to be predictive of response. To our knowledge, this case report is the second report of possible correlation between rash and a positive drug response associated with bevacizumab and warrants further investigation of similar observation.